Approximation of functions in the spaces $\widetilde W_p^{(l)}(D)$ and $W_p^{(l)}(D)$
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Trudy Matematicheskogo Instituta imeni V. A. Steklova, Tome 64 (1961), pp. 61-78
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1961_64_a5,
author = {V. P. Il'in},
title = {Approximation of functions in the spaces $\widetilde W_p^{(l)}(D)$ and $W_p^{(l)}(D)$},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {61--78},
year = {1961},
volume = {64},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1961_64_a5/}
}
V. P. Il'in. Approximation of functions in the spaces $\widetilde W_p^{(l)}(D)$ and $W_p^{(l)}(D)$. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Trudy Matematicheskogo Instituta imeni V. A. Steklova, Tome 64 (1961), pp. 61-78. http://geodesic.mathdoc.fr/item/TM_1961_64_a5/